# SDR CA000829010

- Difficulty date: August 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 727-22C
- Aircraft time: 51,380 hours
- Engine: Pwa JT8D7B
- Propeller: Allsn A6441FN606
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Condition: Separated
- Location: Rt Fore Flap
- Component: Fore Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED ABNORMAL AILERON CORRECTION REQUIRED AT FLAPS 15 OR GREATER INBOUND TO YQM. ON INSPECTION IT WAS FOUND THAT THE RIGHT HAND FORWARD INBD FORE FLAP HAD SPLIT OPEN AT THE SPAR. THE FLAP WAS REPLACED AND AIRCRAFT RELEASED. UPON INSPECTION OF FLAP IN SHOP, IT WOULD APPEAR THAT THE AFT HONEYCOMB SECTION HAS SEPARATED FROM THE SPAR DUE TO DISBONDING OF THE JOINT. FURTHER INVESTIGATION REVEALS THAT THE SPAR WAS NOT PROTECTED BY PRIMER AND THE BONDING WAS SPORADIC PERHAPS ONLY 20-30% OF THE WHOLE LENGTH OF THE FLAP.
